Alert archive / California / Wind Advisories in 2014

Wind Advisory 55, NWS Los Angeles, CA

June 27, 2014

NWS Los Angeles, CA issued this wind advisory at Jun 27, 2014, 2:01 PM PDT. It took effect at Jun 27, 2014, 6:00 PM PDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2014, 2:01 PM PDT (21:01 UTC)
In effect from
Jun 27, 2014, 6:00 PM PDT
Expired
Jun 28, 2014, 9:00 AM PDT
In force
15 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WWUS76 KLOX 272101
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
201 PM PDT FRI JUN 27 2014

...GUSTY NORTHWEST WINDS EXPECTED TONIGHT...

.STORNG NORTHERLY PRESSURE GRADIENTS TONIGHT ARE EXPECTED TO
GENERATE GUSTY NORTHWEST TO NORTH WINDS ACROSS THE SANTA
YNEZ RANGE AND THE INTERSTATE 5 CORRIDOR. WIND GUSTS BETWEEN
40 AND 50 MPH CAN BE EXPECTED IN THE WINDIER SPOTS.

CAZ052-280500-
/O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/
SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SAN MARCOS PASS...
SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA
201 PM PDT FRI JUN 27 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT SATURDAY.

* WINDS...NORTHWEST TO NORTH 20 TO 30 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND
  WILL PEAK IN STRENGTH THIS EVENING...BEFORE SLOWLY DIMINISHING
  OVERNIGHT. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 
  NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 
  154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ039-280500-
/O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA
201 PM PDT FRI JUN 27 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT SATURDAY.

* WINDS...NORTHWEST TO NORTH 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND
  WILL PEAK IN STRENGTH THIS EVENING...BEFORE SLOWLY DIMINISHING
  OVERNIGHT. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON HIGHWAY 1 AND 101 
  NEAR GAVIOTA AS WELL AS THROUGH THE SAN MARCOS PASS ON HIGHWAY 
  154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-280500-
/O.NEW.KLOX.WI.Y.0055.140628T0100Z-140628T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
201 PM PDT FRI JUN 27 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PDT SATURDAY.

* WINDS...NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5
  CORRIDOR.

* TIMING...WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON...AND
  WILL PEAK IN STRENGTH THIS EVENING AND EARLY SATURDAY MORNING
  BEFORE SLOWLY DIMINISHING AROUND SUNRISE SATURDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM THE
  GRAPEVINE TO CASTAIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

RAT
3 follow-up statements
375 
WWUS76 KLOX 280404
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
904 PM PDT FRI JUN 27 2014

...GUSTY NORTHWEST WINDS EXPECTED TONIGHT...

.STRONG NORTHERLY PRESSURE GRADIENTS TONIGHT ARE EXPECTED TO
GENERATE GUSTY NORTHWEST WINDS ACROSS THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTIES AROUND THE INTERSTATE 5 CORRIDOR. WIND
GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED IN THE WINDIER SPOTS.

CAZ039-052-280515-
/O.CAN.KLOX.WI.Y.0055.000000T0000Z-140628T1300Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
904 PM PDT FRI JUN 27 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

ADVISORY LEVEL WINDS ARE NO LONGER EXPECTED TO DEVELOP TONIGHT. AS
A RESULT...THE WIND ADVISORY HAS BEEN CANCELLED. EVEN SO...LOCAL
NORTH CANYON WINDS GUSTING TO 35 MPH CAN BE EXPECTED THROUGH THE
EVENING.

$$

CAZ053-054-281300-
/O.CON.KLOX.WI.Y.0055.000000T0000Z-140628T1300Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
904 PM PDT FRI JUN 27 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL PEAK IN STRENGTH THIS EVENING AND EARLY
  SATURDAY MORNING BEFORE SLOWLY DIMINISHING AROUND SUNRISE
  SATURDAY.

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM 
  THE GRAPEVINE TO CASTAIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

SIRARD
156 
WWUS76 KLOX 281245
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
545 AM PDT SAT JUN 28 2014

...GUSTY NORTHWEST WINDS ACROSS PORTIONS OF THE MOUNTAINS THROUGH
MID MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES THROUGH MID MORNING...ESPECIALLY
ACROSS THE INTERSTATE 5 CORRIDOR. WIND GUSTS BETWEEN 45 AND 50
MPH CAN BE EXPECTED IN THE WINDIER SPOTS. WINDS WILL DIMINISH BY
LATE MORNING.

CAZ053-054-281600-
/O.EXT.KLOX.WI.Y.0055.000000T0000Z-140628T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
545 AM PDT SAT JUN 28 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING...

* WINDS AND TIMING...NORTHWEST 20 TO 30 MPH WITH GUSTS OF 45 TO 50
  MPH THROUGH MID MORNING. 

* IMPACTS...DIFFICULT DRIVING CONDITIONS ON INTERSTATE 5 FROM 
  THE GRAPEVINE TO CASTAIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
878 
WWUS76 KLOX 281559
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
859 AM PDT SAT JUN 28 2014

CAZ053-054-281700-
/O.EXP.KLOX.WI.Y.0055.000000T0000Z-140628T1600Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
859 AM PDT SAT JUN 28 2014

...WIND ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

WINDS HAVE DIMINISHED ACROSS THE AREA AND THE WIND ADVISORY WILL
BE ALLOWED TO EXPIRE.

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 27, 2:00 PM PDT, 1 minute earlier.

Area forecast discussion, Jun 27, 2:00 PM PDT, 1 minute before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
200 PM PDT FRI JUN 27 2014

.SYNOPSIS...

HIGH PRESSURE WILL BUILD OVERHEAD THROUGH THE WEEKEND...BRINGING
WARMER TEMPERATURES TO THE AREA. THERE WILL BE SOME GUSTY NORTHWEST
WINDS TONIGHT AND AGAIN SATURDAY NIGHT. THE WARM TEMPERATURES WILL
CONTINUE INTO THE MIDDLE OF NEXT WEEK...WITH LOW CLOUDS AND FOG
REMAINING GENERALLY CONFINED TO THE COASTAL PLAIN THE NEXT SEVERAL
DAYS.

&&

.SHORT TERM (TODAY-MON)...OVERALL...12Z MODELS IN GOOD AGREEMENT
WITH THE SYNOPTIC PATTERN. AT UPPER LEVELS...RIDGE WILL GRADUALLY
BUILD OVER THE AREA THROUGH MONDAY. NEAR THE SURFACE...A GENERAL
WEST TO NORTHWEST FLOW WILL PERSIST THROUGH MONDAY.

MAIN FORECAST ISSUE IN THE SHORT TERM IS THE WINDS. LAST EVENING/THIS
MORNING...ADVISORY-LEVEL WINDS DEVELOPED ACROSS THE SANTA YNEZ RANGE
AND EVEN IN SOME ISOLATED SPOTS THROUGH THE INTERSTATE 5 CORRIDOR.
CURRENTLY...NORTHERLY GRADIENTS ARE STRONGER OFFSHORE THAN YESTERDAY
AND ARE FORECAST TO CONTINUE TO STRENGTHEN THROUGH THIS EVENING. SO
WILL ANTICIPATE ANOTHER ROUND OF GUSTY NORTHWEST WINDS THROUGH
THE NORTH WIND-PRONE AREAS. THIS MATCHES UP WELL WITH LOCAL HIGH
RESOLUTION MODELS WHICH INDICATE STRONGER NORTHERLY WINDS. THEREFORE
WILL ISSUE A WIND ADVISORY FOR THE SANTA YNEZ RANGE AND THE
INTERSTATE 5 CORRIDOR WITH THE AFTERNOON FORECAST PACKAGE (FROM 600
PM THIS EVENING THRU 600 AM SATURDAY MORNING). WILL ANTICIPATE GUSTS
BETWEEN 40 AND 50 MPH IN THE WINDIER SPOTS (ALTHOUGH WHITAKER PEAK
WILL LIKELY BE NOTICEABLY HIGHER). FOR SATURDAY EVENING THROUGH
SUNDAY MORNING...WILL LIKELY BE ANOTHER ROUND OF GUSTY NORTHWEST
WINDS...BUT SHOULD BE A BIT WEAKER THAN TONIGHT.

OTHERWISE...THE SHORT TERM IS VERY BLAND. WITH THE NORTHERLY FLOW
TONIGHT...WILL EXPECT MARINE LAYER STRATUS TO REMAIN CONFINED TO LOS
ANGELES COUNTY AND THE CENTRAL COAST (WHERE SOME DENSE FOG WILL BE
LIKELY). FOR THE REST OF THE WEEKEND...THE RIDGE BUILDING OVERHEAD
WILL HELP TO SQUASH THE MARINE INVERSION...KEEPING STRATUS GENERALLY
CONFINED TO THE COASTAL PLAIN...WITH THE STRATUS LIKELY TO GRADUALLY
CREEP UP TO VENTURA AND SOUTHERN SANTA BARBARA COUNTIES. SHOULD BE
GOOD DISSIPATION OF STRATUS EACH AFTERNOON. OTHERWISE...SKIES
SHOULD REMAIN CLEAR THROUGH THE WEEKEND.

AS FOR TEMPERATURES...THE BUILDING UPPER RIDGE AND LESS MARINE
INFLUENCE WILL RESULT IN A WARMING TREND FOR ALL AREAS. IN FACT BY
SUNDAY AND MONDAY...MOST AREAS SHOULD BE AROUND 5 DEGREES ABOVE
SEASONAL NORMALS.

.LONG TERM (TUE-FRI)...FOR THE EXTENDED...MODELS CONTINUE TO REMAIN
IN DECENT SYNOPTIC AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS
THE RIDGE WILL REMAIN OVER THE AREA ON TUESDAY...THEN WILL BE
SHUNTED SLOWLY EASTWARD WEDNESDAY THROUGH FRIDAY AS A TROUGH
DEVELOPS OVER THE EASTERN PACIFIC. NEAR THE SURFACE...VARYING
DEGREES OF WEST TO NORTHWEST FLOW WILL CONTINUE.

FORECAST-WISE...NO MAJOR EXCITEMENT THROUGH THE EXTENDED. WITH H5
HEIGHTS REMAINING RATHER HIGH THROUGH THE WEEK...WILL ANTICIPATE THE
MARINE LAYER STRATUS TO MAINLY REMAIN CONFINED TO THE COASTAL PLAIN.
HOWEVER...THE DAY-TO-DAY FLUCTUATIONS IN THE STRATUS COVERAGE WILL
LIKELY CAUSE FORECASTER ANNOYANCE FROM EACH DAY. AS FOR TEMPERATURES
IT WILL REMAIN WARM THROUGH THE WEEK...WITH MINOR FLUCTUATIONS FROM
DAY TO DAY. HOWEVER...AT THIS TIME...WOULD ANTICIPATE TUESDAY TO
BE THE WARMEST DAY...WITH VERY MODEST COOLING WEDNESDAY/THURSDAY
THEN MAYBE A BIT OF WARMING ON FRIDAY. OVERALL...JUST VERY TYPICAL
EARLY SUMMER WEATHER FOR THE DISTRICT.

&&

.AVIATION...27/1700Z...
MARINE LAYER DEPTH RANGED FROM AROUND 1200 FEET NORTH OF POINT CONCEPTION
TO OVER 3000 FEET ACROSS THE LA BASIN. UPPER LEVEL RIDGE OF HIGH PRESSURE
WILL LIKELY SHRINK MARINE LAYER DEPTH OVER 1000 FEET ACROSS LA BASIN
OVERNIGHT. HOWEVER...CONTINUED STRONG ONSHORE FLOW AND EDDY CIRCULATION
WILL LIKELY BRING MVFR CIGS INTO KLAX...KLGB...KBUR...AND KVNY LATER
TONIGHT. 20 PERCENT CHANCE OF BRIEF IFR CONDITIONS AT KBUR AND KVNY.
ALSO A 20 PERCENT CHANCE OF MVFR CIGS REACHING KOXR AND KSBA ON
SATURDAY MORNING. SOME GUSTY WINDS ACROSS PASSES AND CANYONS OF SANTA
BARBARA SOUTH COAST WILL LIKELY BRING LLWS AND MODERATE UDDFS TO
VICINITY OF KSBA BETWEEN 01-08Z.

KLAX...
MODERATE CONFIDENCE IN 18Z TAF... WITH THE REDUCED CONFIDENCE DUE TO
THE UNCERTAINTY REGARDS THE TIMING AND INTENSITY OF THE MARINE
LAYER.  WHILE LOW CLOUDS EXPECTED TO BURN OFF THIS AFTERNOON...STILL
A 20 PERCENT CHANCE OF CIGS LINGERING. MVFR CIGS LIKELY TO RETURN
SOMETIME AFTER 08Z.

KBUR...
MODERATE CONFIDENCE IN 18Z TAF...WITH THE REDUCED CONFIDENCE DUE TO
THE UNCERTAINTY REGARDS WHETHER THE TIMING AND INTENSITY OF THE
MARINE LAYER.  LOW CLOUDS WILL DIMINISH THIS EVENING HOWEVER MVFR
CIGS LIKELY TO RETURN LATE TONIGHT INTO EARLY SATURDAY MORNING...WITH
A 20 PERCENT CHANCE OF BRIEF IFR CONDITIONS.

&&

.MARINE...27/200 PM
MODERATE TO HIGH CONFIDENCE IN GALE WARNING ISSUED FOR SOUTHERN
OUTER WATERS...PZZ673-676 FOR THIS AFTERNOON THROUGH LATE TONIGHT.
NW WINDS WILL GUST UP TO 35 KT AROUND PT CONCEPTION...INCREASING IN
STRENGTH OVER THE WATERS NW OF SAN NICOLAS ISLAND. SCA WINDS WILL
AFFECT THE NORTHERN WATERS INCLUDING PZZ670-645...AND LOCAL GUSTS TO
25 KT ARE EXPECTED IN THE WESTERN SBA CHANNEL THIS EVENING. EXPECT
SOME DECREASE IN WIND SPEED EARLY SATURDAY...BUT SIMILAR TO SLIGHTLY
STRONGER NW WINDS EXPECTED SAT AFTERNOON THROUGH LATE SAT NIGHT. A
GALE WATCH WAS ISSUED FOR ALL OUTER WATER FOR THAT TIME PERIOD.
SHORT PERIOD SEAS WILL BUILD TO 7 TO 10 FEET ACROSS THE OUTER WATERS
TONIGHT INTO SAT...AND PERSIST THROUGH SUN NIGHT. THE STEEP SEAS
WILL MOVE INTO THE NEARSHORE WATERS...WITH SEAS OF 4 TO 7 FT AT 8
SECONDS EXPECTED THROUGH THE WEEKEND. A LONG PERIOD SOUTHERLY SWELL
SHOULD ARRIVE IN THE WATERS ON SAT...BUILDING TO 2 FT AT 18 SECONDS
FROM THE SSW.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
GALE WATCH (SEE LAXMWWLOX)
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).

&&

PUBLIC...RAT
AVIATION/MARINE...GOMBERG/SMITH
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 27, 6:00 AM PDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT FRI JUN 27 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-281300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT FRI JUN 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

LOCALLY GUSTY WINDS WILL AFFECT THE INTERSTATE 5 CORRIDOR...THE
ANTELOPE VALLEY...AND LOCATIONS THROUGH AND BELOW PASSES AND CANYONS
OF THE SANTA YNEZ RANGE EARLY THIS MORNING. GUSTY WINDS ARE EXPECTED
IN THESE LOCATIONS AGAIN LATE THIS AFTERNOON THROUGH LATE
TONIGHT...POSSIBLY REACHING ADVISORY LEVELS. GUSTY NORTHWEST WINDS
WILL ALSO AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING.

GALE FORCE WINDS WILL AFFECT THE SOUTHERN TWO THIRDS OF THE OUTER
WATERS THROUGH MID MORNING.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:34 PM PDTGale WarningLOX9 hr
Jun 26, 11:34 PM PDTSmall Craft AdvisoryLOX15 hr
Jun 27, 2:25 PM PDTGale WatchLOX13 hr
Jun 27, 2:25 PM PDTGale WarningLOX6 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.